Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mexicancolombian

Toothpaste plus band aid = BIG mistake

Recommended Posts

Last night for the treatment of a cyst I decided to put on toothpaste with a band aid placed on top. It was a big mistake and now I´m left with a cyst which looks worse and a big patch of redness.

Would someone please recommend me something to ease the redness. Would ibuprofen work?

Share this post


Link to post
Share on other sites

Toothpaste and my face don't get a long either :lol:

You can try some Advil... but if you have a corticosteroid cream that would work better.

Share this post


Link to post
Share on other sites
Toothpaste and my face don't get a long either :lol:

You can try some Advil... but if you have a corticosteroid cream that would work better.

Hmmm, corticosteroid could be an option, but I wouldn't recommend it. Your skin could form an addiction to the steroid and if you stop using it, you could get a rash. How about something simple like icing the lesion to bring down inflammation? Just a suggestion. :)

Share this post


Link to post
Share on other sites
Hmmm, corticosteroid could be an option, but I wouldn't recommend it. Your skin could form an addiction to the steroid and if you stop using it, you could get a rash. How about something simple like icing the lesion to bring down inflammation? Just a suggestion.

Not from one application. I have to use it on my face sometimes, because of my a-topic dermititus. You don't want to use it on your face very much, because that skin is thin already and corticosteroids will thin it further, but once or twice is ok. :)

Share this post


Link to post
Share on other sites

Thanks for the help. I ended up with hydrocortisone aceponate which is a corticosteroid according to wiki. I'll use it once and see what the results are tomorrow. No more rash decisons from me for a while. Ha

Edited by mexicancolombian

Share this post


Link to post
Share on other sites

Oh gosh... when I was 11 or 12 and had just started getting acne, I found a website that recommended putting toothpaste on your face, covering it with a bandaid, and leaving it on overnight. Big mistake :doh: I woke up with my skin on my forehead all messed up - I still to this day don't know what happened, but it was like a layer of skin peeled off. There was a patch that would almost drip oil and it looked like it was missing a layer of skin. Never again :)

You could try icing it and using Aloe Vera.

Share this post


Link to post
Share on other sites

i totally agree with jessw89 with the Aloe Vera and Icing method. Try to take a shower with really Cold water. u can also put some Turmeric Powder on it to hide the pimple without worrying about clogging the pores. Turmeric usually stains my skin orange where ever i put it but it does come off within like halfway through the day, and the orange color might look better than the red inflammed color of pimples.

Share this post


Link to post
Share on other sites

Thanks for the help. The only problem is that because I'm traveling in Mexico things such as ice aren't actually that easy to get a hold of.

The cream I bought had very little if no effect. The redness has certainly gotten better since yesterday morning but it's still very much visible. I wonder how long it will take to disappear naturally?

I will try and get some Aloe Vera as I know that will be good for it.

Shit this is a real nightmare, I gone from having an annoying red pimple on my face to half my face being inflamed. I want to kick myself so hard for being so stupid.

Share this post


Link to post
Share on other sites

Well the redness has faded a lot thank God. Last night I put a lot of cream on, iced it for a while and took 3 ibuprofen pills over the course of the day. I don't know if any of that played a part, or it just naturally went down, but I will do the same tonight. Thanks for all the help guys.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×